# SDR DALA2017050803680

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,948 hours, 53,581 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN EXTERNAL PREVIOUS REPAIR DOUBLER AT FWD CARGO DOOR AFT LOWER CORNER.  REPLACED IAW ER/A 486624-14MA, REV ORIGINAL.
